# SDR SWAA2021072886267

- Difficulty date: June 20, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AND BL 0 FWD GALLEY AND LAV ; 2021-288024 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AND BL 0 FWD GALLEY AND LAV IAW SRM B737-700 51-10-02 AND DWG 141A5400 REV: -; [02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AND BL 0 FWD GALLEY AND LAV IAW SRM B737-700 51-10-02 AND DWG 141A5400 REV: - RII
